# SDR 2007UALA03292

- Difficulty date: August 20, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 37,784 hours, 14,035 cycles
- Engine: Pwa PW2037
- Engine time: 44,139 hours, 15,771 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part serial: 727118
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTED HIGH LEFT SIDE VIBRATION AT HIGHER POWER SETTINGS.  FOUND LAST 2 STAGES LPT DAMAGED AND METAL IN TAILPIPE.  REPLACED NR 1 ENGINE.
